# SDR SWAA2021051326029

- Difficulty date: January 3, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN R/H SKATE ANGLE HAS MULTIPLE SPOTS OF CHAFING DAMAGE BS1016 - BS1121. / REPAIRED VERTICAL FIN R/H SIDE SKATE ANGLE BTW. BS1016-BS1022 AS PER B737-700-SRM 53-80-71-2R-6 AND CHAFING DAMAGE LOCATED FROM BS1022-BS1121 IS LIMITED TO EXTERIOR FINISH ONLY; DETERMINED NO MATERIAL LOSS AS PER B737-700 SRM 51-10-02-0G-0; APPLIED CHEMICAL CONVERSION COATING AND PRIMER FROM BS1022-BS1127 AS PER SRM 51-20-01-0G-0. AND APPLIED FINISH PAINT.
